urologist-icon
Premature ejaculation
Sir i am under treatment for anxiety and panic attack and i am taking antidepressant try cyclic anti depressant Mitocent 30 mg my concern is that i am getting married in month or two will this antidepressant will affect my sexual life or is there any other way to resolve the issue please suggest.
16 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well I agree there is are side effects of the tablets which you are taking which may affect your sexual life but then its completely preventable...revert able ..and it's also not that everyone has this problem...If you face any problem you can consult a psychiatrist and then discuss about this issues about altering the dosage or changing the tablets...thank you...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO